Precise Large Deviations for Sums of Negatively Associated Random Variables with Common Dominatedly Varying Tails

Wang, Yue Bao; Wang, Kai Yong; Cheng, Dong Ya
October 2006
Acta Mathematica Sinica;Oct2006, Vol. 22 Issue 6, p1725
Academic Journal
In this paper, we obtain results on precise large deviations for non–random and random sums of negatively associated nonnegative random variables with common dominatedly varying tail distribution function. We discover that, under certain conditions, three precise large–deviation probabilities with different centering numbers are equivalent to each other. Furthermore, we investigate precise large deviations for sums of negatively associated nonnegative random variables with certain negatively dependent occurrences. The obtained results extend and improve the corresponding results of Ng, Tang, Yan and Yang ( J. Appl. Prob., 41, 93–107, 2004).


Related Articles

  • Large Deviation Probabilities for Some Classes of Distributions Satisfying the Cramer Condition. Rozovsky, L. // Journal of Mathematical Sciences;Jul2005, Vol. 128 Issue 1, p2585 

    In the present paper, we study large deviations of the sum X1 + ? + Xn of i.i.d. random variables under the assumption that $$E\,X_1^2 e^{\lambda X_1 }$$< 8 for some ?> 0. Bibliography: 17 titles.

  • Estimate of Distributions of Sums of Independent Random Variables. Amosova, N. N. // Journal of Mathematical Sciences;Dec2003, Vol. 118 Issue 6, p5507 

    We investigate necessary and sufficient conditions under which one estimate of exponential type is valid for large deviation probabilities of sums of independent identically distributed random variables. Bibliography: 3 titles.

  • Some limit theorems for large deviations of sums of independent random variables with a common distribution function from the domain of attraction of the normal law. Rozovsky, L. // Journal of Mathematical Sciences;May2005, Vol. 127 Issue 1, p1767 

    We investigate some aspects of asymptotic behavior of the probabilitiesP(Sn = a bn), where Sn is a sum of n independent random variables with common distribution function from the domain of attraction of the normal law, a is a positive number, and bn tends to infinity. In particular, necessary...

  • Large Deviations for a Class of Scale-Free Statistics under the Gamma Distribution. Tchirina, A. // Journal of Mathematical Sciences;Jul2005, Vol. 128 Issue 1, p2640 

    We study large deviations for sums of functions of G-distributed random values normalized by their sample mean. In particular, large deviations are found for several well-known scale-free exponentiality tests such as the Moran and Liliefors tests. We also obtain some new results for a class of...

  • Large Deviations of Heavy-Tailed Random Sums in the Risk Models. Fanchao Kong // Southeast Asian Bulletin of Mathematics;2004, Vol. 28 Issue 6, p1049 

    In this paper, we study the large deviations for the random sums �, where {Zn, n = 1}, which are the independent identically distribution and are non-negative random variables with a common heavy-tailed distribution function F, and {N(t), t = 0} is a counting process of non-negative...

  • Precise large deviations for widely orthant dependent random variables with dominatedly varying tails. Wang, Kaiyong; Yang, Yang; Lin, Jinguan // Frontiers of Mathematics in China;Oct2012, Vol. 7 Issue 5, p919 

    For the widely orthant dependent (WOD) structure, this paper mainly investigates the precise large deviations for the partial sums ofWOD and non-identically distributed random variables with dominatedly varying tails. The obtained results extend some corresponding results.

  • Exact multivariate workload asymptotics. Es-Saghouani, A.; Mandjes, M. // Mathematical Methods of Operations Research;Dec2013, Vol. 78 Issue 3, p405 

    This short communication considers the workload process of a queue operating in slotted time, focusing on the (multivariate) distribution of the workloads at different points in time. In a many-sources framework exact asymptotics are determined, relying on large-deviations results for the sample...

  • Asymptotic Properties of the Maximum Likelihood Estimate in Generalized Linear Models with Stochastic Regressors. Ding, Jie Li; Chen, Xi Ru // Acta Mathematica Sinica;Oct2006, Vol. 22 Issue 6, p1679 

    For generalized linear models (GLM), in case the regressors are stochastic and have different distributions, the asymptotic properties of the maximum likelihood estimate (MLE) $$ \overset{\lower0.5em\hbox{$\smash{\scriptscriptstyle\frown}$}}{\beta } _{n} $$ of the parameters are studied. Under...

  • BOUNDING DISTRIBUTIONS FOR A STOCHASTIC ACYCLIC NETWORK. Kleindorfer, George B. // Operations Research;Nov/Dec71, Vol. 19 Issue 7, p1586 

    Where the durations of the activities in an acyclic scheduling network are random variables, this paper obtains upper and lower bounding distributions for the activity starting- and finishing-time probability distributions, as well as upper and lower bounds for the expected starting and...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics